Pain Reliever and Muscle Relaxant.
For effective relief of pain associated with muscle spasm such as back pain, tense neck muscles, strains and sprains. Robaxacet Extra Strength contains an analgesic (acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.
Directions: Adults and children 12 years & over take 2 caplets every 6
hours. Do not take more than 8 caplets in 24 hours. Do not take more than
directed (see liver warnings). Use only on the advice of a doctor.
Active ingredients: (in each caplet): Acetaminophen (extra strength) 500 mg, Methocarbamol 400 mg
Inactive ingredients:Corn starch, crospovidone, D&C Yellow No. 10, FD&C
Blue No. 1, hypromellose, magnesium stearate, methylcellulose, polyethylene
glycol, povidone, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.Caution:
Liver warning Acetaminophen may cause severe or possibly fatal liver damage if you take: •more than the recommended dose in 24 hours •with other drugs containing acetaminophen •while drinking 3 or more alcoholic drinks every day.
Allergy alert- Acetaminophen may cause serious skin reactions. Stop use and get medical help right away if you have: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Do not use with any other drugs containing acetaminophen or methocarbamol, if allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist.
read the label, warnings and inserts provided by the manufacturer and
consult your healthcare professional when purchasing medications or
natural health products to be sure the product is right for you.